# SDR SWAA2022070116107

- Difficulty date: June 7, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE PANEL 145AL INTERNAL SIDE HAS CORROSION BETWEEN HINGES. BOTH LATCHES HAVE CORROSION. SPOTS OF BARE METAL. GROUND WIRE HAS BROKEN STRANDS. / [01] REMOVED TOILET SERVICE PANEL #145AL TO GAIN ACCESS PER B737-700 SRM 51-40-02-0G-0;[02] REMOVED CORROSION AT INTERNAL SIDE; BETWEEN HINGES AND LATCHES AT TOILET SERVICE DOOR PER B737-700 SRM 51-10-02-0G-0;[03] PERFORMED UT THICKNESS ON REWORKED AREAS BETWEEN HINGES AND LATCHES AT TOILET SERVICE DOOR INTERNAL SIDE IAW NDTM PART 4; 51-00-00 PROCEDURE 3. MINIMUM FOUND AT CHEM-MILLED AREA : 0.039' MINIMUM FOUND AT NON-CHEM-MILLED AREA :0.097'  [OLYMPUS 27MG; B/C 172139; CALIB.DUE-4/23];[04] PERFORMED UT THICKNESS ON REWORKED AREAS BETWEEN HINGES AND LATCHES AT TOILET SERVICE DOOR INTERNAL SIDE IAW NDTM PART 4; 51-00-00 PROCEDURE 3. MINIMUM FOUND AT CHEM-MILLED AREA : 0.034' MINIMUM FOUND AT NON-CHEM-MILLED AREA :0.097';[05] NOTE: CORRECT STANDARD USED FOR 7075 -T6.;[06] AFTER REMOVED CORROSION AT INNER SURFACE TOILET ACCESS DOOR FOUND WITH OUT LIMITS PER B737-700 SRM 52-40-01-1A-4. ORIG.THIKCNESS=.060' MAT.REMOVED=.026' MAT. REMAINING=.034';[07] VERIFIED STEP 6.;[08] CERTIFIED;[09] VERIFIED STEPS: 1 AND 2.;[10] INSTALLED NEW TOILET SERVICE PANEL #145AL B737-700 SRM 51-40-02-0G-0. INSTALLED NEW GROUND WIRE AND PERFORMED BONDING TEST. VALUE WITHIN LIMITS REF. B737-700 SWPM 20-20-00. TESTER USED B/C 168698 CAL DUE 04-APR-23.
